Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Big open sore under the nose, peeling and itches a lot. Taking antibiotics, condition worsened. Suggestion?

Hello, My nose started by peeling now that i ve noticed the top layer is gone its like a big open sore its red and peeling and itches and burns alot there is also clear fluid covering my entire nose and the area around it, i am now using antibiotic ointment but that makes the leaking worse and eventually dries up to become yellow crunchy residue which is very noticable and irritating what should i do?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Nose is a very sensitive area and its a gateway for entrance of different organisms so you need to treat it carefully with oral antibiotics.I would suggest you use amoxycillin with clavulanic acid three times per day for five days and also use combination of topical antibiotics with mild steroids. that will help you. Dont try to pull off the crust
Answered: Fri, 14 Jun 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor